question-icon

I Drank While On Anibiotics And Now I Feel Nauseated

default
Posted on Wed, 8 Jul 2020
Question: I drank while on anibiotics and now I feel nauseated and dry heaving but unable to throw up or do anything. What can i do to remedy this
doctor
Answered by Dr. Salah Saad Shoman (2 hours later)
Brief Answer:
Please clarify which antibiotics are you taking...

Detailed Answer:
Dear Sir,

I have gone through your question and I understand your concerns but it is recommended not to consume alcohol while on an antibiotic as it might lead to serious side effects.

Please clarify the name of antibiotic you have been using to be able to help you further.

Awaiting...
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 3112 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
I Drank While On Anibiotics And Now I Feel Nauseated

Brief Answer: Please clarify which antibiotics are you taking... Detailed Answer: Dear Sir, I have gone through your question and I understand your concerns but it is recommended not to consume alcohol while on an antibiotic as it might lead to serious side effects. Please clarify the name of antibiotic you have been using to be able to help you further. Awaiting...